MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 1; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 1; CEMENTLESS HIP STEM
Model Number 01.18.241
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29.01.2020: lot 161475: (b)(4) items manufactured and released on 22-giu-2016.Expiration date: 2021-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Clinical evaluation performed by medical affairs director: two years after primary tha the stem is removed in a patient with a very narrow canal for lack of osseointegration.This is normally an individual reaction to the implant: an individual patient's physiology did not accept the foreign body.Heterotopic ossifications are visible suggesting that some metabolic disorder may have troubled bone formation processes, but no information is available about this condition.
 
Event or Problem Description
Revision surgery performed 2 years after the primary due to a lack of osseointegration.The stem and the head were revised.

Brand Name
STEM: AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 1
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9710935
Report Number3005180920-2020-00062
Device Sequence Number3650375
Product Code LZO
UDI-Device Identifier07630030804663
UDI-Public07630030804663
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number01.18.241
Device Catalogue Number01.18.241
Device Lot Number161475
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age61 YR